MathSciNet Relay Station
MathSciNet bibliographic data
MR92959 (19,1187e) 54.0X
Dyer, E.; Hamstrom, M.-E. Completely regular mappings. Fund. Math. 45 (1958), 103–118.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement